THEORY OF GRAPHS ALGORITHMS IN THE INTERNATIONAL TRADE MODEL

Вестник Донского государственного технического университета. 2018;10(6):838-843

 

Journal Homepage

Journal Title: Вестник Донского государственного технического университета

ISSN: 1992-5980 (Print); 1992-6006 (Online)

Publisher: Don State Technical University

LCC Subject Category: Technology: Engineering (General). Civil engineering (General): Mechanics of engineering. Applied mechanics

Country of publisher: Russian Federation

Language of fulltext: Russian

Full-text formats available: PDF

 

AUTHORS


Tatyana A. MEDVEDEVA (Don State Technical Universyty)

EDITORIAL INFORMATION

Double blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 4 weeks

 

Abstract | Full Text

Existence conditions and calculation modes of the exact balanced solution within the limits of international trade model are considered with the theory of graphs application.